Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 364085, 25 pages
http://dx.doi.org/10.1155/2008/364085
Research Article

On the Existence of Solutions of a Nonlocal Elliptic Equation with a -Kirchhoff-Type Term

1Unidade Acadêmica de Matemática e Estatística, Centro de Ciências Tecnologia, Universidade Federal de Campina Grande, 58.109-970, Campina Grande, PB, Brazil
2Campus do Baixo Tocantins, Universidade Federal do Pará, 68.440-000 Abaetetuba, PA, Brazil

Received 28 May 2008; Accepted 30 September 2008

Academic Editor: Irena Lasiecka

Copyright © 2008 Francisco Julio S. A. Corrêa and Rúbia G. Nascimento. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Ravi P. Agarwal, Kanishka Perera, and Zhitao Zhang, “On some nonlocal eigenvalue problems,” Discrete and Continuous Dynamical Systems - Series S, vol. 5, no. 4, pp. 707–714, 2012. View at Publisher · View at Google Scholar
  • Anderson Luis Albuquerque de Araujo, “Another approach on an elliptic equation of Kirchhoff type,” Portugaliae Mathematica, vol. 70, no. 1, pp. 11–22, 2013. View at Publisher · View at Google Scholar
  • Luiz F. O. Faria, Olimpio H. Miyagaki, and Dumitru Motreanu, “COMPARISON AND POSITIVE SOLUTIONS FOR PROBLEMS WITH THE (p, q)-LAPLACIAN AND A CONVECTION TERM,” Proceedings of The Edinburgh Mathematical Society, vol. 57, no. 3, pp. 687–698, 2014. View at Publisher · View at Google Scholar
  • Luiz Fo Faria, Olimpio H Miyagaki, and Mieko Tanaka, “Existence of a positive solution for problems with (p, q) -Laplacian and convection term in RN,” Boundary Value Problems, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Mateus Balbino Guimarães, and Rodrigo Da Silva Rodrigues, “Existence of solution for a Kirchhoff type system with weight and nonlinearity involving a (p, q)-superlinear term and critical Caffarelli–Kohn–Nirenberg growth,” Topological Methods in Nonlinear Analysis, vol. 49, no. 1, pp. 1–19, 2017. View at Publisher · View at Google Scholar
  • M. Mbehou, “ The Euler-Galerkin finite element method for nonlocal diffusion problems with a p -Laplace-type operator ,” Applicable Analysis, pp. 1–17, 2018. View at Publisher · View at Google Scholar